MAUDE Adverse Event Report: MANI, INC. MANI OPHTHALMIC KNIFE; KNIFE, OPHTHALMIC

MANI, INC. MANI OPHTHALMIC KNIFE; KNIFE, OPHTHALMIC
Model Number MSL24SH
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endophthalmitis (1835); Visual Impairment (2138); Intraocular Pressure Decreased (4468)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following information about the patient was obtained from the distributor on (b)(6) 2023.On (b)(6) the patient underwent cataract surgery on her right eye.6 days after the surgery, she was aware a reduction of vision and the doctor found that she had a problem with the wound opening and a tendency toward low iop.Anterior chamber aqueous humor leakage from the wound also was confirmed.At this time, it cannot be determined that mani ophthalmic knife products are the cause of the leakage.
 
Additional Manufacturer Narrative
As we had received and tested of the devices from same lot returned from user, no abnormalities were found in their appearance and the penetration test.In addition we had checked our manufacturing records.As a result of that, we concluded that no abnormality has been identified.We attached our complaint handling investigation report.And the results of the above report has been explained to ophthalmologist dr.(b)(6) on (b)(6) 2023.

Brand Name
MANI OPHTHALMIC KNIFE
Common Device Name
KNIFE, OPHTHALMIC
Manufacturer (Section D)
MANI, INC.
8-3 kiyohara industrial park
utsunomiya, tochigi 321-3 231
JA  321-3231
Manufacturer (Section G)
MANI HANOI CO. LTD
vang residential group
tan huong ward
pho yen city, thai nguyen province
VM  
Manufacturer Contact
hiroyuki ogiwara
8-3 kiyohara industrial park
utsunomiya, tochigi 321-3-231
JA   321-3231
MDR Report Key16510192
Report Number3002692886-2023-00002
Device Sequence Number14848096
Product Code HNN
UDI-Device Identifier14546951404458
UDI-Public(01)14546951404458(11)220906(17)270806(10)K220234000
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMSL24SH
Device Catalogue NumberMSL24SH
Device Lot NumberK220234000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceAsian